Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On solvability of generalized orthomodular lattices

Ladislav Beran

Vol. 57 (1975), No. 2, 331–337
Abstract

The purpose of this paper is to establish a universal criterion for a generalized orthomodular lattice to belong to a primitive class of lattices.

Mathematical Subject Classification
Primary: 06A30
Milestones
Received: 28 February 1974
Revised: 11 November 1974
Published: 1 April 1975
Authors
Ladislav Beran